# SDR 06FDEA1486

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Component: Fore Flap, Boeing, 727100
- Component part number: 6521630266
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FORE FLAP DELAMINATED MID SPAN ON UPPER SURFACE.  *S/D*  REPAIRED DELAM ON UPPER SURFACE ON RIGHT WING I/B FORE FLAP PER SRM 51-40-20.
